# SDR A6WA2019112647034

- Difficulty date: November 20, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 44,681 hours, 43,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 601R35950109
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT FS 621 BAGGAGE DOOR UPPER SUPPORT BEAM IS CRACKED  AIRCRAFT REMOVED FROM SERVICE  FABRICATED REPLACEMENT ANGLE FROM 2024 T-3 .040" AND INSTALLED REFERENCE CRJ 200 SRM 51-42-20, 51-24-21, AND 53-61-23 REV 37.
